# SDR FDEA202210242654

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N53235
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEC 46 FLOOR SUPPORT STRUCTURE (CHANNEL) IS CORRODED AT 2EA NUT   PLATES AT APPROX STA 1675 AT BL 0 REMOVED AND REPLACED FLOOR SUPPORT ( CHANNEL ) IAW BAC DWG 146N5230, REV B
